Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 27, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 7, 2014, 3:40 PM EDT for Decatur County, Miller County, Seminole County, Georgia. It took effect at Apr 8, 2014, 11:58 AM EDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 3:40 PM EDT (19:40 UTC)
- In effect from
- Apr 8, 2014, 11:58 AM EDT
- Expired
- Apr 10, 2014, 5:47 PM EDT
- In force
- 54 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Decatur County, GA, Miller County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 80 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring Creek near Iron City (CR 16) (IRCG1). The gauge peaked at 16.20 ft at Apr 10, 2014, 4:00 AM EDT.
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02357000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
290 WGUS42 KTAE 071940 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 340 PM EDT MON APR 7 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-081940- /O.NEW.KTAE.FL.W.0027.140408T1558Z-140409T2031Z/ /IRCG1.1.ER.140408T1558Z.140409T0100Z.140409T1431Z.NO/ 340 PM EDT MON APR 7 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 3:00 PM MONDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE LATE TUESDAY MORNING AND CONTINUE RISING TO NEAR 17.5 FEET ON TUESDAY EVENING. * IMPACT...AT 18.0 FEET...FLOOD WATERS APPROACH HOMES NEAR YATES ROAD AND SMITH LANDING. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
5 follow-up statements
206 WGUS82 KTAE 080449 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1249 AM EDT TUE APR 8 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-090449- /O.EXT.KTAE.FL.W.0027.140409T0841Z-000000T0000Z/ /IRCG1.1.ER.140409T0841Z.140409T1500Z.000000T0000Z.NO/ 1249 AM EDT TUE APR 8 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM TUESDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE A STEADY RISE TO AROUND 16.5 FEET BY WEDNESDAY AFTERNOON. * IMPACT...AT 16.0 FEET...SPRING CREEK BEGINS TO OVERFLOW LOW LYING AREAS. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
326 WGUS82 KTAE 090134 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 934 PM EDT TUE APR 8 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-100134- /O.EXT.KTAE.FL.W.0027.140410T1556Z-000000T0000Z/ /IRCG1.1.ER.140410T1556Z.140410T2100Z.000000T0000Z.NO/ 934 PM EDT TUE APR 8 2014 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM TUESDAY THE STAGE WAS 13.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE WEDNESDAY NIGHT INTO THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 16.4 FEET BY THURSDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 16.0 FEET...SPRING CREEK BEGINS TO OVERFLOW LOW LYING AREAS. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
324 WGUS82 KTAE 091139 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 739 AM EDT WED APR 9 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-101139- /O.EXT.KTAE.FL.W.0027.140410T0034Z-140411T0112Z/ /IRCG1.1.ER.140410T0034Z.140410T0900Z.140410T1912Z.NO/ 739 AM EDT WED APR 9 2014 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * FROM THIS EVENING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM WEDNESDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...SPRING CREEK BEGINS TO OVERFLOW LOW LYING AREAS. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
792 WGUS82 KTAE 100640 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 240 AM EDT THU APR 10 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-110112- /O.CON.KTAE.FL.W.0027.000000T0000Z-140411T0112Z/ /IRCG1.1.ER.140410T0007Z.140410T0900Z.140410T1912Z.NO/ 240 AM EDT THU APR 10 2014 THE FLOOD WARNING CONTINUES FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 AM THURSDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...SPRING CREEK BEGINS TO OVERFLOW LOW LYING AREAS. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
181 WGUS82 KTAE 102147 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 PM EDT THU APR 10 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... SPRING CREEK NEAR IRON CITY (CR 16) AFFECTING DECATUR...MILLER AND SEMINOLE COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201-253-102217- /O.CAN.KTAE.FL.W.0027.000000T0000Z-140411T0112Z/ /IRCG1.1.ER.140410T0007Z.140410T0800Z.140410T2000Z.NO/ 547 PM EDT THU APR 10 2014 THE FLOOD WARNING IS CANCELLED FOR THE SPRING CREEK NEAR IRON CITY (CR 16). * AT 5:30 PM THURSDAY THE STAGE WAS 15.9 FEET. * FELL BELOW FLOOD STAGE AT 4:00 PM THURSDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.6 FEET BY TOMORROW MORNING. * IMPACT...AT 16.0 FEET...SPRING CREEK BEGINS TO OVERFLOW LOW LYING AREAS. && LAT...LON 3114 8474 3115 8471 3109 8469 3082 8475 3082 8481 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 1:27 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 7, 1:27 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 PM EDT Mon Apr 7 2014
...Strong to Severe Thunderstorms with areas of Flooding possible
today...
.Near Term Updated...
As of early afternoon we have not had severe weather develop across
the Tallahassee forecast area...although a tornado watch remains in
effect until 4pm EDT for much of the area.
At noon the cold front extended from eastern Alabama to near Mobile
Bay with a stationary front north of our area stretching east-west
across southern GA.
A NE-SW line of showers and thunderstorms extended well ahead of
this front from southeast Ga to into the FL panhandle. Although
shear values remain decent...extensive cloud cover, weak mid level
lapse rates and a lack of strong forcing has inhibited severe
development at this time.
Still are not out of the woods with respect to severe weather as the
afternoon and evening progresses and the tornado watch will be
extended further east toward the FL Big Bend.
&&
.Previous Near Term Discussion[Through This Afternoon]...
At 08z, regional radar mosaics show a band of enhanced convection
from near Baton Rouge LA, to Meridian MS, to Birmingham AL. Recent
subjective analysis places this right along a surface frontal zone
associated with a developing surface low over central Mississippi.
In the warm sector across southern Alabama, scattered thunderstorms
were also beginning to develop ahead of the main line. All of this
has been relatively well anticipated by convection allowing models
such as 4km WRFs and the 3km HRRR. These models continue to be in
good agreement on the general timing of the convection as it
develops and moves east. The average arrival on such models in the
northwest part of our area (SE Alabama) appears to be around 13-14Z,
reaching an AAF-TLH-FZG line by around 19-21z with increasing timing
differences further out from the initializations.
The convection allowing models, and recent radar evidence, suggests
that the predominant convective mode will be some sort of QLCS -
probably a line echo wave pattern (LEWP). More on this in a bit.
Ahead of the line of storms, southerly winds should become quite
gusty over much of the rest of the area. Model forecast soundings,
and radar VWP observations just west of our area at 08z, show that
40-45 knot flow is a real possibility around 750-1000m AGL. High
resolution model guidance is mixing some of these winds down to the
surface as gusts occasionally - mainly 14-22z. Therefore, with 40mph
wind gusts a distinct possibility ahead of the line of storms, we
opted to issue a Wind Advisory ahead of the expected 14-15z position
of the thunderstorms. It would not be surprising - if these gusts
materialize - to receive some isolated reports of trees or power
lines being blown down well ahead of any storms.
Regarding the severe thunderstorm threat - from an ingredients-based
approach very little has changed over the course of the past few
days. Models remain very consistent on the overall setup, and have
really only changed the timing slightly. Global, regional, and CAM
models all continue to indicate 500-1000 j/kg of MLCAPE coinciding
with about 50-60 knots of effective deep layer shear. A combination
of wind shear and instability like that is well within the
climatologically favorable ranges for severe thunderstorms in our
local area. Given the relatively strong wind fields down around 1km
AGL, and the predominately linear storm mode expected, the main
threat should be damaging winds.
There will also be a chance for tornadoes and supercells - either
embedded within a larger line of storms, or forming out ahead of the
main line of storms. This is supported by the overall assessment of
the environment, but also by convection allowing models (CAM)
continuing to show updraft helicity streaks (UH) in excess of 100
m^2/s^2 at times. Such values indicate the possibility of strong
mesocyclones, and therefore tornadoes. At the very least, supercells
embedded within a line of storms or even line mesovortices could
enhance damaging wind potential within localized corridors - raising
the possibility of isolated instances of more significant wind
damage even if we do not see a tornado. At this time, we feel that
the tornado threat will be closely tied to the level of
destabilization. Individual CAM model runs that show warmer
temperatures, more heating, and therefore more instability, tend to
have higher UH values in this case. Arguing for greater
destabilization at this point is the fact that a large portion of
the dense cloud canopy from early morning storms to our west has
remained NW of our area.
To pull everything back together: a line of storms will very likely
move across the area today (especially 14-00z) with an attendant
threat of damaging winds. Embedded supercells or line mesovortices
may provide an enhanced wind damage threat with localized swaths of
greater damage. Furthermore, embedded supercells or supercells ahead
of the main line will pose a tornado threat. The greatest risk of
severe weather is expected to be over the southern half of the area
where greater instability is expected, but there will be a chance of
severe storms over the entire area.
&&
.Short Term [Tonight Through Wednesday]...
With the initial cold frontal boundary still off to our west to
begin the fcst period tonight, the threat for severe weather and
heavy rainfall as mentioned above will be ongoing. That said, as the
Sfc low and main synoptic and mesoscale forcing continue to pull
further north-northeastward away from the region, this threat should
gradually decrease over time tonight. That said, for the much of the
evening hours, there will still be a slight chance for severe
thunderstorms with damaging wind gusts, isolated tornadoes, frequent
cloud to ground lightning, and locally heavy rainfall for slightly
greater than the SE 1/3 of our fcst area. After midnight and through
much of the overnight hours, this gradually decreasing threat will
shift further eastward to the SE FL Big Bend, and extreme SE
sections of south-central GA. Behind the severe weather threat, sct
to numerous showers and thunderstorms will linger for a time behind
the initial squall line, with everything slowly winding down to just
sct showers by Tuesday aftn as the upper level shortwave and
associated cold pool swing through the CWA behind the cold frontal
passage itself. Also, while fair and more seasonable conditions will
return to the region by the end of the week, this temporary pattern
change will bring a short stint of below normal high and low temps
for Tuesday through Wednesday.
.Long Term [Wednesday Night Through Sunday]...
Weak troughing at 500mb over the Southeast on Wednesday night will
become fairly zonal by week's end. We expect generally fair weather
through the period. After a chilly morning Thursday (with lows in
the lower 40s), temperatures will gradually return to near-average
levels by Friday, then slightly above average next weekend.
&&
.Aviation...
[Through 12 UTC Tuesday]
A line of thunderstorms will move across the area today, likely
affecting all terminals at some point or another. Gusty southerly
winds are likely ahead of the main line. Brief gusts to around 30-35
knots will be possible, although most observed gusts should be more
in the 20-30 knot range. Isolated storms may also form out ahead of
the main line of thunderstorms. Ahead of the line - IFR/MVFR CIGS
are expected. As the storms arrive, LIFR VIS seems likely, and
thunderstorm wind gusts could be severe. For now, we have indicated
35 knot wind gusts with the storms, although gusts up around 50
knots will be possible. The thunderstorms will gradually clear from
west to east this afternoon and early this evening, but may linger
into the night at TLH and VLD.
&&
.Marine...
Southeasterly winds will continue gradually veer to the south then
southwest across the marine area today as a developing low pressure
system off to our west pulls off to the northeast. While the
prevailing wind speeds will likely only support low end small craft
advisory conditions by this afternoon, localized wind gusts in an
around any strong to severe thunderstorms could be much higher, so
will continue the advisory until early this evening. Winds and seas
are then expected to gradually decrease from west to east tonight
through Tuesday as the initial cold front moves through, but then
ramp up to very strong advisory to possible low end gale force
conditions on Tuesday night into Wednesday as the secondary boundary
pushes through the waters.
&&
.Fire Weather...
No Fire Weather concerns are expected at least through the upcoming
week.
&&
.Hydrology...
A fairly sizable swath of 3 to 5.5 inches of rain has fallen across
the northern tier of the CWA during the past 24 to 36 hours, with
even higher rainfall totals occurring to the north of our HSA. This
heavy rainfall across SE AL and northern sections of SW GA has
caused sharp rises along the Pea and Choctawhatchee rivers, and
although the stages have temporarily leveled off with a break in
the rainfall, an additional 2 to 4 inches with locally higher
amounts is not out of the question. Therefore, in addition to the
expected riverine flooding which is likely to begin later today,
have also extended the Flash Flood Watch for the same area through
this evening. Further to the south and east where the widespread
heavy rains have not yet fallen, we will still likely experience
some riverine flooding during the week, especially along the
Apalachicola, Ochlockonee, Aucilla, and Suwannee River basins where
the river stages remain elevated from earlier rainfall events, with
much of the ground still saturated and primed for further rises out
ahead of the approaching squall line.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 79 62 75 49 71 / 90 90 30 30 10
Panama City 75 60 70 52 67 / 100 90 30 20 10
Dothan 77 51 71 46 67 / 100 60 30 40 10
Albany 78 54 72 47 70 / 90 80 30 30 10
Valdosta 81 62 77 50 71 / 80 90 50 30 10
Cross City 81 65 77 51 71 / 50 80 70 20 10
Apalachicola 75 61 71 54 66 / 90 90 30 20 10
&&
.TAE Watches/Warnings/Advisories...
FL...Wind Advisory from 9 AM EDT /8 AM CDT/ this morning to 8 PM EDT
/7 PM CDT/ this evening for Calhoun-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.
Flash Flood Watch through this evening for Calhoun-Central
Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
Gulf-Inland Walton-Jackson-South Walton-Washington.
High Rip Current Risk through Tuesday morning for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Wind Advisory from 9 AM this morning to 8 PM EDT this evening
for Baker-Ben Hill-Berrien-Brooks-Colquitt-Cook-Decatur-
Dougherty-Grady-Irwin-Lanier-Lee-Lowndes-Mitchell-Thomas-
Tift-Turner-Worth.
Flash Flood Watch through this evening for Baker-Ben Hill-
Calhoun-Clay-Dougherty-Early-Irwin-Lee-Miller-Quitman-
Randolph-Seminole-Terrell-Tift-Turner-Worth.
AL...Flash Flood Watch through this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay-Coastal waters From Ochlockonee River to Apalachicola
FL out to 20 NM-Coastal waters from Suwannee River to
Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
to Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...HOLLINGSWORTH\LAMERS
SHORT TERM...GOULD
LONG TERM...FOURNIER
AVIATION...LAMERS
MARINE...GOULD
FIRE WEATHER...HOLLINGSWORTH
HYDROLOGY...GOULDIn the hours before
Local storm report, Apr 7, 2:28 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
228 PM EDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG MYSTIC 31.62N 83.34W
04/07/2014 IRWIN GA NEWSPAPER
MULTIPLE SHEDS BLOWN AWAY
&&
FOURNIERLocal storm report, Apr 7, 3:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 PM EDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM FLASH FLOOD DONALDSONVILLE MUNI AIR 31.01N 84.88W
04/07/2014 SEMINOLE GA 911 CALL CENTER
HIGHWAY 84 CLOSED DOWN TO ONE LANE DUE TO FLOODING.
SEVERAL OTHER COUNTY ROADS FLOODED.
&&
WESTONThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:46 PM EDT | River Flood Warning | TAE | Lee | 5 days |
| Apr 7, 3:22 AM EDT | Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Colquitt, Cook and 12 more | 14 hr |
| Apr 7, 12:44 PM EDT | Areal Flood Advisory | TAE | Baker, Early, Miller | 3 hr |
| Apr 7, 1:31 PM EDT | Areal Flood Advisory | TAE | Seminole | 3 hr |
| Apr 7, 1:39 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner | 51 min |
| Apr 7, 1:40 PM EDT | Flash Flood Warning | TAE | Seminole | 3 hr |
| Apr 7, 1:49 PM EDT | Tornado Warning | TAE | Berrien, Irwin, Tift | 26 min |
| Apr 7, 1:54 PM EDT | Areal Flood Advisory | TAE | Colquitt, Dougherty, Mitchell, Tift, Worth | 3 hr |
| Apr 7, 2:09 PM EDT | Tornado Warning | TAE | Irwin | 36 min |
| Apr 7, 2:21 PM EDT | Areal Flood Advisory | TAE | Decatur, Grady | 3 hr |
| Apr 7, 2:55 PM EDT | Flash Flood Warning | TAE | Decatur, Grady | 3 hr |
| Apr 7, 4:43 PM EDT | Areal Flood Warning | TAE | Colquitt, Dougherty, Mitchell, Tift, Worth | 18 hr |
| Apr 7, 6:11 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 49 min |
| Apr 7, 6:52 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 23 min |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.